# SDR QXEA0101721

- Difficulty date: October 18, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NOSE LANDING GEAR STRUT, LOWER STRUT IS CHAFED AT ELBOW.  REPAIRED IAW RD 8-32-289, STEP 2, 3, 4, AND 5.
